# SDR UIEA2024082800850

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER WITH A CRACK INDICATION AT LEFT SIDE IN HOLE #4 ON THE SKIN, TWO CRACK INDICATIONS AT LEFT SIDE IN HOLE #5 ON THE SKIN AND BEAR STRAP, REPAIR IAW TASK CARD 6753A937, PART 1, STEP 8, SRM 53-10-01-2R-1.( FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER WITH A CRACK INDICATION AT LEFT SIDE IN HOLE #4 ON THE SKIN, TWO CRACK INDICATIONS AT LEFT SIDE IN HOLE #5 ON THE SKIN AND BEAR STRAP, CRACKS WERE REPAIRED IAW EO 6753A937, PART 1, STEP 8 REV. 1 17MAY24 AND SRM 53-10-01-2R-1 FIG. 201 REV. 126 15 AUG 24. )
